# SDR CA041214004

- Difficulty date: December 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 19,263 hours
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 7938314506
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, LT ENGINE OIL PRESSURE DROPPED TO 39 PSI.  AIRCRAFT LANDED BACK TO DEPARTURE AIRPORT.  ON APPROACH, OIL QTY DROPPED TO 5 QTS AND OIL PRESSURE TO35 PSI.  MAINTENANCE FOUNDTHE PRESSURE LINE LEAKING BETWEEN THE OIL PRESSURE TRANSMITTER AND THE REDUCER. OIL PRESSURE LINE REPLACED, TESTED AND AIRCRAFT DISPATCHED SERVICEABLE.THE OIL LINE WAS FOUND CRACKED AT THE TUBE FLARE AT THE REDUCER CONNECTION.  THE TECHNICIAN FOUND THE FITTING OVER TIGHTENED AND LINE STRESSED DURING THE REMOVAL.IT IS CONCLUDED THAT THE LINE WAS NOT PROPERLY INSTALLED.
